# SDR UPS07150495

- Difficulty date: August 25, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Not Seated
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A PRESSURE GAUGE IN SLIDE HARD TO READ.  RESEATED THE GAUGE IAW 25-60-00.
